# SDR J7SA20170914001

- Difficulty date: September 14, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 508
- Aircraft time: 1,839 hours, 1,379 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L/R OTBD BRAKE FAIL CAS POSTED SEVERAL TIMES ON TAXI IN. R&R OB ANTI SKID VALVE, SHUTTLE VLV, AND BCU. OPS AND LEAK CHECKED GOOD.
